Sudden hearing loss in a patient hepatitis C virus (HCV) positive on therapy with alpha-interferon: a possible autoimmune-microvascular pathogenesis.

Gabriella Cadoni, Raffaele Manna

Risultato della ricerca: Contributo in rivistaArticolo in rivista

27 Citazioni (Scopus)

Abstract

Alpha interferon (alpha-IFN) is used for the treatment of various systemic disorders. Side-effects of alpha-IFN therapy can involve numerous organ systems, but sudden hearing loss has only once been recorded. We report a case of sudden hearing loss occurring in a patient with chronic hepatitis C treated with alpha-IFN and recovered five days after the discontinuation of this agent. This is the first record of anti-endothelial cell antibodies detection in a patient with sudden hearing loss. The finding of anti-endothelial cell antibodies suggests an association between sudden hearing loss and microvascular damage during interferon therapy.
Lingua originaleEnglish
pagine (da-a)962-963
Numero di pagine2
RivistaJournal of Laryngology and Otology
Stato di pubblicazionePubblicato - 1998

Keywords

  • sudden hearing loss

Fingerprint Entra nei temi di ricerca di 'Sudden hearing loss in a patient hepatitis C virus (HCV) positive on therapy with alpha-interferon: a possible autoimmune-microvascular pathogenesis.'. Insieme formano una fingerprint unica.

Cita questo